# SDR ASAA2016121619054

- Difficulty date: December 16, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 31,575 hours, 9,519 cycles
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Condition: Inoperative
- Location: Nr 1 Hf
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 HF RADIO INOPERATIVE.  ACFT GROUNDED. VERIFIED THE NR 1 HF HAS POWER CIRCUIT BREAKERS. ACCOMPLISHED GROUND VERIFICATION OF NR 1 HF SYSTEM. TRANSMIT AND RECEIVE WAS NORMAL IAW AMM 23-11-21. NO HISTORY 60 DAYS.
